# SDR FOTR2110410227

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 73,621 hours, 85,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 73,621 hours, 85,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR PAN IS CRACKED UNDERNEATH NR 2 BEAM END FITTING.
